| Model Number |
3245 |
| Medical Device Problem Code |
Impedance Problem (2950)
| Health Effect - Clinical Code |
Inadequate Pain Relief (2388)
| Date of Event |
09/19/2022
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Date of event is estimated.The results of the investigation are inconclusive since the device was not returned for analysis.Based on the information received, the cause of the reported incident could not be conclusively determined.
Event or Problem Description
Related manufacturer report number: 1627487-2022-06147.It was reported that the patient's system was autoreducing due to an impedance issue and their ipg became inoperable.As a result, the patient underwent surgical intervention during which the system explanted and replaced.Effective therapy was established post-operatively.